Electronic Communications in Probability

Some properties of exponential integrals of Levy processes and examples

Hitoshi Kondo, Makoto Maejima, and Ken-iti Sato

Full-text: Open access

Abstract

The improper stochastic integral $Z= \int_0^{\infty-}\exp(-X_{s-})dY_s$ is studied, where ${ (X_t ,Y_t) , t \geq 0 }$ is a Lévy process on $R ^{1+d}$ with ${X_t }$ and ${Y_t }$ being $R$-valued and $R ^d$-valued, respectively. The condition for existence and finiteness of $Z$ is given and then the law ${\cal L}(Z)$ of $Z$ is considered. Some sufficient conditions for ${\cal L}(Z)$ to be selfdecomposable and some sufficient conditions for ${\cal L}(Z)$ to be non-selfdecomposable but semi-selfdecomposable are given. Attention is paid to the case where $d=1$, ${X_t}$ is a Poisson process, and ${X_t}$ and ${Y_t}$ are independent. An example of $Z$ of type $G$ with selfdecomposable mixing distribution is given

Article information

Source
Electron. Commun. Probab., Volume 11 (2006), paper no. 30, 291-303.

Dates
Accepted: 4 December 2006
First available in Project Euclid: 4 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1465058873

Digital Object Identifier
doi:10.1214/ECP.v11-1232

Mathematical Reviews number (MathSciNet)
MR2266719

Zentralblatt MATH identifier
1130.60060

Subjects
Primary: 60E07: Infinitely divisible distributions; stable distributions
Secondary: 60G51: Processes with independent increments; Lévy processes 60H05: Stochastic integrals

Keywords
Generalized Ornstein-Uhlenbeck process L'evy process selfdecomposability semi-selfdecomposability stochastic integral

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Kondo, Hitoshi; Maejima, Makoto; Sato, Ken-iti. Some properties of exponential integrals of Levy processes and examples. Electron. Commun. Probab. 11 (2006), paper no. 30, 291--303. doi:10.1214/ECP.v11-1232. https://projecteuclid.org/euclid.ecp/1465058873


Export citation

References

  • T. Aoyama, M. Maejima and J. Rosinski. A subclass of type G selfdecomposable distributions. Preprint, 2006.
  • J. Bertoin, A. Lindner and R. Maller. On continuity properties of the law of integrals of Lévy processes. Seminaire de Probabilites, 2006, to appear.
  • Ph. Carmona, F. Petit and M. Yor. On the distribution and asymptotic results for exponential functionals of Lévy processes. In Exponential Functionals and Principal Values Related to Brownian Motion (ed. M. Yor), 1997, Biblioteca de la Revista Matematica Iberoamericana, pp. 73-126.
  • Ph. Carmona, F. Petit and M. Yor. Exponential functionals of Levy processes. In Lévy Processes: Theory and Applications, eds. O.E. Barndorff-Nielsen, T. Mikosh and S.I. Resnick, Birkhauser, 2001, pp. 41-55.
  • R. Doney and R.A. Maller. Stability and attraction to normality for Lévy processes at zero and at infinity. J. Theoret. Prob. 15 (2002), 751-792.
  • D. Dufresne. The distribution of a perpetuity, with applications to risk theory and pension funding. Scand. Actuarial J. 1990, 39-79.
  • K.B. Erickson and R.A. Maller. Generalised Ornstein-Uhlenbeck processes and the convergence of Lévy integrals. Lecture Notes in Math., Springer, 1857 (2005), 70-94.
  • C. Halgreen. Self-decomposability of the generalized inverse Gaussian and hyperbolic distributions. Z. Wahrsch. Verw. Gebiete 47 (1979), 13-17.
  • C. Kluppelberg, A. Lindner and R. Maller. Continuous time volatility modelling: COGARCH versus Ornstein-Uhlenbeck models. In The Shiryaev Festschrift: From Stochastic Calculus to Mathematical Finance, eds. Yu. Kabanov, R. Liptser and J. Stoyanov, Springer, Berlin, (2006), pp. 393-419,
  • A. Lindner and R. Maller. Lévy integrals and the stationarity of generalised Ornstein-Uhlenbeck processes. Stoch. Proc. Appl. 115 (2005), 1701-1722.
  • M. Maejima and Y. Naito. Semi-selfdecomposable distributions and a new class of limit theorems. Probab. Theory Relat. Fields {bf 112 (1998), 12-31.
  • M. Maejima and Y. Niiyama. The generalized Langevin equation and an example of type $G$ distributions. ISM Cooperate Research Report 175 (2005), 126-129.
  • M. Maejima and J. Rosinski (2002) : Type $G$ distributions on $\mathbb{R}^d$. J. Theoret. Prob. 15 (2002), 323-341.
  • G. Samorodnitsky and M.S. Taqqu. Stable Non-Gaussian Random Processes. Chapman & Hall, (1994), New York.
  • K. Sato. Absolute continuity of multivariate distributions of class L. J. Multivar. Anal. 12(1982), 89-94.
  • K. Sato. Lévy Processes and Infinitely Divisible Distributions. Cambridge Univ. Press, Cambridge (1999).
  • K. Sato (2001) : Basic results on Lévy processes. In Lévy Processes: Theory and Applications, eds. O.E. Barndorff-Nielsen, T. Mikosch and S.I. Resnick, Birkhauser, Boston (2001), pp. 3-37.
  • K. Sato. Subordination and self-decomposability. Statist. Probab. Lett. 54 (2001), 317-324.
  • K. Sato. Monotonicity and non-monotonicity of domains of stochastic integral operators. Probab. Math. Statist. 26 (2006), 23-39.
  • S.J. Wolfe. Continuity properties of decomposable probability measures on Euclidian spaces. J. Multivar. Anal. 13 (1983), 534-538.